دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها29
تعداد مقالات236
تعداد مشاهده مقاله213,765
تعداد دریافت فایل اصل مقاله140,179
Volkmann, L.. (1395). Sufficient conditions on the zeroth-order general Randic index for maximally edge-connected digraphs. , 1(1), 1-13. doi: 10.22049/cco.2016.13514
L. Volkmann. "Sufficient conditions on the zeroth-order general Randic index for maximally edge-connected digraphs". , 1, 1, 1395, 1-13. doi: 10.22049/cco.2016.13514
Volkmann, L.. (1395). 'Sufficient conditions on the zeroth-order general Randic index for maximally edge-connected digraphs', , 1(1), pp. 1-13. doi: 10.22049/cco.2016.13514
Volkmann, L.. Sufficient conditions on the zeroth-order general Randic index for maximally edge-connected digraphs. , 1395; 1(1): 1-13. doi: 10.22049/cco.2016.13514


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.